Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so i went to her dermatlogist yesterday and they decided to put me up to 40mg from 25.. and i am rely worried! ive been on 25mg for nearly a month and have had dry dkin dry lips etc but my spots are still ther.

anyway... i had a reeeeely bad initial breakout from the 25mg in the first week.. i mean it was terrible and is jus starting to clear.

so.. i am away to start takin 40mg.. is it likely i will get another initial breakout :(:(

from other peoples experience.. thanks for any replies. really appreciate it

xx

Share this post


Link to post
Share on other sites

No, it will be fine, as long as you are still only having those mild side effects. The accutane takes time. One of the most important features a person on accutane can have is patience. Be patient and you will be fine :)

Share this post


Link to post
Share on other sites

Sammy, let me know how it goes for you. I was upped from 80 to 100 on my 2nd month. It's my 5th day on this dose and so far I've gotten my first pimple from the day I started accutane. Only other thing I noticed is my lips are dryer.

Share this post


Link to post
Share on other sites

i will do. i start 40mg this evening. im kinda worried jus cuz iv only been on 25mg but have had hairloss and kinda breathlessnes...liek i feel like i cant get enough air in sometimes and totally cant handle another breakout like i got in the second week of 25mgs. i will keep you updated. hope your higher dose goes ok!

x

Share this post


Link to post
Share on other sites
i will do. i start 40mg this evening. im kinda worried jus cuz iv only been on 25mg but have had hairloss and kinda breathlessnes...liek i feel like i cant get enough air in sometimes and totally cant handle another breakout like i got in the second week of 25mgs. i will keep you updated. hope your higher dose goes ok!

x

If you are having breathlessness this is one of the few indications that you are having an allergic reaction. You should seek medical attention.

Share this post


Link to post
Share on other sites

oh my god:| serisously. shud i stop right away??

iv only experienced it the last few days.. last night my heart waspretty fast and my breathing felt a bit funny but i didnt no if it was accutane or not.. i feel better today? if i was havin an allergic reaction cud this happen at any point? not jus when i first start accutane. i guess i thought an allergic reaction wud happen straight away...

has anyone else experienced breathlessnes???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×